Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 405, NWS Springfield, MO

June 21, 2008Camden County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 21, 2008, 4:10 PM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2008, 4:10 PM CDT (21:10 UTC)
Expired
Jun 21, 2008, 5:15 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Miller County, MO, Morgan County, MO

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:37 PM CDTHAIL 1Camdenton, MOQUARTER SIZE HAIL COVERING THE GROUND
Jun 21, 4:50 PM CDTTSTM WND GST 503 Sw Camdenton, MO
Jun 21, 4:50 PM CDTHAIL 0.753 Sw Camdenton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 212110
SVRSGF
MOC029-131-141-212215-
/O.NEW.KSGF.SV.W.0405.080621T2110Z-080621T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT SAT JUN 21 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 515 PM CDT.

* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM OSAGE BEACH TO
  LAURIE TO BARNUMTON...MOVING EAST AT 16 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAURIE BY 415 PM CDT.
  VILLAGE OF FOUR SEASONS BY 420 PM CDT.
  VILLAGE OF FOUR SEASONS BY 425 PM CDT.
  OSAGE BEACH BY 430 PM CDT.
  VILLAGE OF FOUR SEASONS BY 435 PM CDT.
  LAKELAND...LAKE OZARK AND CAMDENTON BY 450 PM CDT.

THE TOWNS OF PURVIS...SUNRISE BEACH...ROCKY MOUNT...HURRICANE DECK...
KAISER...ROACH...BRUMLEY...GREEN BAY TERRACE...OLD LINN CREEK AND
LAKEVIEW ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3823 9241 3787 9246 3788 9262 3789 9263
      3789 9271 3791 9305 3798 9307 3811 9306
      3818 9306 3819 9308 3832 9307
TIME...MOT...LOC 2110Z 288DEG 14KT 3812 9262 3824 9283
          3808 9294

$$

TERRY
4 follow-up statements
000 
WWUS53 KSGF 212122
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT SAT JUN 21 2008

MOC029-131-141-212215-
/O.CON.KSGF.SV.W.0405.000000T0000Z-080621T2215Z/
CAMDEN MO-MILLER MO-MORGAN MO-
422 PM CDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CAMDEN...SOUTHERN MORGAN AND SOUTHWESTERN MILLER COUNTIES...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM KAISER TO GREEN BAY
TERRACE TO MACKS CREEK...MOVING EAST AT 16 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CAMDENTON BY 455 PM CDT.

THE TOWNS OF BRUMLEY...OLD LINN CREEK...ULMAN...ROACH...LINN CREEK...
FREEDOM...MONTREAL AND DECATURVILLE ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3823 9241 3787 9246 3788 9262 3789 9263
      3789 9271 3791 9305 3798 9307 3811 9306
      3818 9306 3819 9308 3832 9307
TIME...MOT...LOC 2122Z 288DEG 14KT 3810 9256 3814 9272
          3802 9294

$$

TERRY
000 
WWUS53 KSGF 212127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SAT JUN 21 2008

MOC141-212137-
/O.CAN.KSGF.SV.W.0405.000000T0000Z-080621T2215Z/
MORGAN MO-
427 PM CDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN COUNTY IS
CANCELLED...

LAT...LON 3823 9299 3820 9302 3818 9301 3822 9296
      3822 9293 3819 9296 3819 9277 3821 9275
      3819 9242 3787 9246 3791 9305 3798 9307
      3818 9306 3819 9308 3823 9304
TIME...MOT...LOC 2127Z 288DEG 14KT 3809 9254 3813 9270
          3800 9291

$$

MOC029-131-212215-
/O.CON.KSGF.SV.W.0405.000000T0000Z-080621T2215Z/
CAMDEN MO-MILLER MO-
427 PM CDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CAMDEN AND SOUTHWESTERN MILLER COUNTIES...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUMLEY TO GREEN BAY
TERRACE TO MACKS CREEK...MOVING EAST AT 16 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CAMDENTON BY 450 PM CDT.

THE TOWNS OF BRUMLEY...OLD LINN CREEK...ULMAN...ROACH...LINN CREEK...
FREEDOM...MONTREAL...DECATURVILLE AND WET GLAIZE ARE IN THE PATH OF
THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

LAT...LON 3823 9299 3820 9302 3818 9301 3822 9296
      3822 9293 3819 9296 3819 9277 3821 9275
      3819 9242 3787 9246 3791 9305 3798 9307
      3818 9306 3819 9308 3823 9304
TIME...MOT...LOC 2127Z 288DEG 14KT 3809 9254 3813 9270
          3800 9291

$$

TERRY
000 
WWUS53 KSGF 212142
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT SAT JUN 21 2008

MOC029-131-212215-
/O.CON.KSGF.SV.W.0405.000000T0000Z-080621T2215Z/
CAMDEN MO-MILLER MO-
442 PM CDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CAMDEN AND SOUTHWESTERN MILLER COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUMLEY TO KAISER TO
CAMDENTON TO MACKS CREEK...MOVING EAST AT 16 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CAMDEN
AND SOUTHWESTERN MILLER COUNTIES...INCLUDING THE TOWNS OF FREEDOM...
MONTREAL...DECATURVILLE AND WET GLAIZE.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3823 9299 3820 9302 3818 9301 3822 9296
      3822 9293 3819 9296 3819 9277 3821 9275
      3819 9242 3787 9246 3791 9305 3798 9307
      3818 9306 3819 9308 3823 9304
TIME...MOT...LOC 2142Z 288DEG 14KT 3807 9247 3810 9261
          3802 9271 3794 9291

$$

TERRY
000 
WWUS53 KSGF 212204
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 PM CDT SAT JUN 21 2008

MOC131-212214-
/O.CAN.KSGF.SV.W.0405.000000T0000Z-080621T2215Z/
MILLER MO-
504 PM CDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MILLER COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3793 9259 3792 9305 3796 9307 3808 9307
      3808 9306 3810 9306 3811 9307 3812 9306
      3813 9286
TIME...MOT...LOC 2204Z 321DEG 10KT 3803 9296

$$

MOC029-212215-
/O.CON.KSGF.SV.W.0405.000000T0000Z-080621T2215Z/
CAMDEN MO-
504 PM CDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN CAMDEN COUNTY...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MACKS CREEK...OR 13 MILES WEST OF
CAMDENTON...MOVING SOUTHEAST AT 12 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MACKS CREEK BY 515 PM CDT.

THE TOWN OF ROACH IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3793 9259 3792 9305 3796 9307 3808 9307
      3808 9306 3810 9306 3811 9307 3812 9306
      3813 9286
TIME...MOT...LOC 2204Z 321DEG 10KT 3803 9296

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:49 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 21, 2:49 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT SAT JUN 21 2008

.DISCUSSION...

CURRENTLY...WEAK LOW LEVEL CONVERGENCE ALONG A SUBTLE LOW LEVEL
BOUNDARY HAS INTERACTED WITH MODERATE INSTABILITY TO PRODUCE
ISOLATED TO WIDELY SCATTERED SHRA/TSRA OVER PORTIONS OF THE
MISSOURI OZARKS DURING THE PAST HOUR OR SO. WINDS ALOFT ARE RATHER
WEAK...WITH THE HIGHEST SPEED IN THE 20-25KT RANGE THROUGH THE
0-6KM LAYER. WITH NOTHING TO HOLD BACK FREE CONVECTION...WILL
CONTINUE TO SEE WIDELY SCATTERED SHRA/TSRA DEVELOPMENT ALONG THIS
BOUNDARY FOR THE REST OF THE AFTERNOON. ACTIVITY SHOULD BE
INSTABILITY BASED...THUS COVERAGE WILL WANE STEADILY AFTER SUNSET.
PULSE TYPE SEVERE STORMS ARE POSSIBLE...WITH WINDS TO 60 MPH AND
HAIL TO THE SIZE OF PENNIES AND QUARTERS.

TONIGHT...AS MENTIONED ABOVE...INSTABILITY BASED SHRA/TSRA WILL
LIKELY DISSIPATE AFTER SUNSET. FAIR AND QUIET CONDITIONS WILL
PERSIST FOR MOST OF THE REST OF TONIGHT...THOUGH WILL NEED TO KEEP
AN EYE ON MCS DEVELOPMENT NEAR THE DAKOTAS/NEBRASKA AS THIS MAY
APPROACH BY SUNRISE SUNDAY.

SUNDAY AND SUNDAY NIGHT...ANOTHER LOW LEVEL BOUNDARY WILL SLIP
SOUTHWARD INTO THE REGION AS A SHORTWAVE ROUNDS THE EASTERN CONUS
TROUGH. OVERNIGHT MCS ACTIVITY WILL LIKELY STAY TO THE NORTH...
BUT WILL NEED TO MONITOR ITS PROGRESSION AS THE ASSOCIATED CLOUD
COVERAGE COULD HAMPER WARMING A BIT. CONTINUED MOIST LOW LEVELS
AND REASONABLY COOL MID LEVELS WILL ONCE AGAIN RESULT IN A CAP
FREE AND MODERATELY UNSTABLE ENVIRONMENT. LIFT FROM THE TROUGH AND
LOW LEVEL BOUNDARY WILL QUICKLY INCITE SCATTERED SHRA/TSRA
DEVELOPMENT DURING THE AFTERNOON. DEEP LAYER SHEAR WILL BE
STRONGER THAN THE PAST COUPLE OF DAYS...50KT...WITH MLCAPE IN THE
2000-2500 J/KG RANGE. A FEW SUPERCELL STORMS WILL DEVELOP...BUT
THE MORE LIKELY AND DOMINATE STORM MODE WILL BE CLUSTERS AND LINE
SEGMENTS. LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH ARE THE
PRIMARY SEVERE WEATHER RISKS.

MONDAY AND TUESDAY...DEVIL IS IN THE FORECAST DETAIL FOR THESE
DAYS. THE LATEST SUITE OF MODEL OUTPUT SUGGESTS THAT SHORTWAVE
RIDGING WILL LIKELY DOMINATE...LEADING TO LOWER CHANCES FOR RAIN.
BUT AS WITH THE FORECAST FOR TODAY AND TOMORROW...THINGS CAN
CHANGE QUICKLY. UNFORTUNATELY...NORTHWEST FLOW HAS ITS WAY OF
SURPRISING AND WILL CONTINUE A SLIGHTLY MORE PESSIMISTIC OUTLOOK.
TIMING SHORTWAVE ENERGY WILL BE THE KEY. HAVE FORECASTED NEAR
PERSISTENCE TEMPS AS LITTLE CHANGE IN THE 925/850MB TEMP PROFILES
ARE PROGGED.

WEDNESDAY THROUGH SATURDAY...SUITE OF MED RANGE MODEL OUTPUT
RATHER CONSISTENT WITH PRIOR RUNS. CONTINUED MOIST LOW LEVELS AND
NORTHWEST FLOW ALOFT WILL RESULT IN AT LEAST A SLIGHT CHANCE FOR
SHRA/TSRA ACTIVITY EACH DAY. TIMING INDIVIDUAL WAVES WITHIN THE
BROADER FLOW WILL BE THE KEY TO HIGHLIGHTING PERIODS MORE PRONE TO
ORGANIZED CONVECTIVE DEVELOPMENT. SUCH DETAIL IS NOT TRUSTWORTHY
AT THIS JUNCTURE. TEMPERATURES WILL TREND TO NEAR AVERAGE.

GAGAN

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...PREDOMINATELY VFR CONDITIONS ARE
EXPECTED. VISIBLE SATELLITE SHOWS CIRRUS DECK CONTINUES TO SPREAD
ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. BELOW THE CIRRUS
SHIELD...CUMULUS FIELD IS DEVELOPING AIDED BY HEATING OF THE DAY.
AN AFTERNOON ISOLATED THUNDERSTORM CAN NOT BE RULED OUT WITH THE
LATEST SCAN FROM WSR-88D KSGF SHOWING ELEVATED THUNDERSTORMS
TRYING TO DEVELOP NEAR URBANA AND WEAUBLEAU...NORTHEAST OF THE
TERMINALS. HAVE OPTED TO CONTINUE MENTION OF VICINITY
THUNDERSTORMS AT THE TERMINALS THROUGH THE AFTERNOON AND WILL
AMEND AS NECESSARY IF CONVECTION FURTHER DEVELOPS.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 21, 3:29 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT SAT JUN 21 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-222030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
329 PM CDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 SCATTERED THUNDERSTORMS WILL PERSIST ACROSS THE MISSOURI OZARKS
 AND SOUTHEAST KANSAS THIS AFTERNOON INTO EARLY THIS EVENING. DUE
 TO LOW WIND SHEAR...ORGANIZED SEVERE WEATHER IS NOT EXPECTED
 HOWEVER ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED. THESE STORMS
 WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH
 AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON THROUGH
 MONDAY MORNING. STRONG INSTABILITY COUPLED WITH UNSEASONABLY
 STRONG WIND SHEAR WILL RESULT IN BANDS OF THUNDERSTORMS
 DEVELOPING ACROSS THE AREA SUNDAY AFTERNOON. SEVERE THUNDERSTORMS
 WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE
 EXPECTED.

 A PERSISTENT...UNSETTLED WEATHER PATTERN WILL MAINTAIN CHANCES
 FOR THUNDERSTORMS EACH AFTERNOON AND EVENING THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS THE
 MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 21, 3:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             4 NNE SPRINGFIELD       37.25N  93.26W
06/21/2008  E0.70 INCH       GREENE             MO   PUBLIC

&&

KARDELL
Local storm report, Jun 21, 3:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             2 E TURNERS             37.19N  93.12W
06/21/2008  E1.25 INCH       GREENE             MO   PUBLIC

&&

KARDELL
Local storm report, Jun 21, 3:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             4 N SPRINGFIELD         37.25N  93.27W
06/21/2008  E1.00 INCH       GREENE             MO   PUBLIC

&&

KARDELL
Local storm report, Jun 21, 3:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             4 NNE SPRINGFIELD       37.25N  93.26W
06/21/2008  E0.88 INCH       GREENE             MO   PUBLIC

&&

KARDELL
Local storm report, Jun 21, 3:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 NNE SPRINGFIELD       37.25N  93.26W
06/21/2008  E0.88 INCH       GREENE             MO   PUBLIC

&&

CORRECTED EVENT TIME

KARDELL
Local storm report, Jun 21, 3:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             4 N SPRINGFIELD         37.25N  93.29W
06/21/2008  E0.88 INCH       GREENE             MO   PUBLIC

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:40 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence56 min
Jun 21, 2:56 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
Jun 21, 3:23 PM CDTFlash Flood WarningSGFGreene, Webster6 hr
Jun 21, 3:40 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone, Webster56 min
Jun 21, 3:44 PM CDTSevere Thunderstorm WarningSGFMcDonald28 min
Jun 21, 3:49 PM CDTSevere Thunderstorm WarningSGFCedar56 min
Jun 21, 4:00 PM CDTFlash Flood WarningSGFGreene5 hr
Jun 21, 4:05 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski55 min
Jun 21, 4:06 PM CDTSevere Thunderstorm WarningSGFBenton32 min
Jun 21, 4:12 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster49 min
Jun 21, 4:47 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney58 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski37 min
Jun 21, 5:25 PM CDTSevere Thunderstorm WarningSGFPhelps24 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningSGFLaclede27 min
Jun 21, 5:43 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney28 min
Jun 21, 5:46 PM CDTFlash Flood WarningSGFBarry, Stone, Taney3 hr
Jun 21, 5:52 PM CDTSevere Thunderstorm WarningSGFBarry, Newton53 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.